Translator Disclaimer
December 2005 Free spectra of linear equivalential algebras
Katarzyna Słomczyńska
J. Symbolic Logic 70(4): 1341-1358 (December 2005). DOI: 10.2178/jsl/1129642128

Abstract

We construct the finitely generated free algebras and determine the free spectra of varieties of linear equivalential algebras and linear equivalential algebras of finite height corresponding, respectively, to the equivalential fragments of intermediate Gödel-Dummett logic and intermediate finite-valued logics of Gödel. Thus we compute the number of purely equivalential propositional formulas in these logics in n variables for an arbitrary n∈ℕ.

Citation

Download Citation

Katarzyna Słomczyńska. "Free spectra of linear equivalential algebras." J. Symbolic Logic 70 (4) 1341 - 1358, December 2005. https://doi.org/10.2178/jsl/1129642128

Information

Published: December 2005
First available in Project Euclid: 18 October 2005

zbMATH: 1106.08004
MathSciNet: MR2194250
Digital Object Identifier: 10.2178/jsl/1129642128

Subjects:
Primary: 08B20
Secondary: 03B55 , 03G25

Keywords: equivalential algebras , free algebras , free spectra , Gödel-Dummett logic , intuitionistic equivalence

Rights: Copyright © 2005 Association for Symbolic Logic

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 4 • December 2005
Back to Top